Free Access
Volume 17, Number 2, April-June 2011
Page(s) 575 - 601
Published online 10 May 2010
  1. A. Anane, Simplicité et isolation de la première valeur propre du p-Laplacien avec poids. C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 752–728. [Google Scholar]
  2. G. Aronsson, M.G. Crandall and P. Juutinen, A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. (N.S.) 41 (2004) 439–505. [Google Scholar]
  3. H. Berestycki, L. Nirenberg and S.R.S. Varadhan, The principal eigenvalue and maximum principle for second order elliptic operators in general domain. Comm. Pure Appl. Math. 47 (1994) 47–92. [CrossRef] [MathSciNet] [Google Scholar]
  4. I. Birindelli and F. Demengel, Eigenvalue, maximum principle and regularity for fully nonlinear homogeneous operators. Comm. Pure Appl. Anal. 6 (2007) 335–366. [Google Scholar]
  5. J. Busca, M.J. Esteban, A. Quaas, Nonlinear eigenvalues and bifurcation problems for Pucci's operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005) 187–206. [Google Scholar]
  6. M.C. Crandall, H. Ishii and P.L. Lions, User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [Google Scholar]
  7. L.C. Evans and W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem, Mem. Amer. Math. Soc. 137. American Mathematical Society (1999). [Google Scholar]
  8. J. Garcia-Azorero, J.J. Manfredi, I. Peral and J.D. Rossi, Steklov eigenvalues for the ∞-Laplacian. Rend. Lincei Mat. Appl. 17 (2006) 199–210. [Google Scholar]
  9. H. Ishii and P.L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Diff. Equ. 83 (1990) 26–78. [Google Scholar]
  10. H. Ishii and Y. Yoshimura, Demi-eigenvalues for uniformly elliptic Isaacs operators. Preprint. [Google Scholar]
  11. P. Juutinen, Principal eigenvalue of a very badly degenerate operator and applications. J. Diff. Equ. 236 (2007) 532–550. [CrossRef] [Google Scholar]
  12. P. Juutinen and B. Kawohl, On the evolution governed by the infinity Laplacian. Math. Ann. 335 (2006) 819–851. [CrossRef] [MathSciNet] [Google Scholar]
  13. P. Juutinen, P. Lindqvist and J.J. Manfredi, The ∞-eigenvalue problem. Arch. Ration. Mech. Anal. 148 (1999) 89–105. [Google Scholar]
  14. P. Lindqvist, On a nonlinear eigenvalue problem. Report 68, Univ. Jyväskylä, Jyväskylä (1995) 33–54. [Google Scholar]
  15. P.L. Lions, Bifurcation and optimal stochastic control. Nonlinear Anal. 7 (1983) 177–207. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Patrizi, The Neumann problem for singular fully nonlinear operators. J. Math. Pures Appl. 90 (2008) 286–311. [CrossRef] [MathSciNet] [Google Scholar]
  17. S. Patrizi, Principal eigenvalues for Isaacs operators with Neumann boundary conditions. NoDEA 16 (2009) 79–107. [Google Scholar]
  18. Y. Peres, O. Schramm, S. Sheffield and D. Wilson, Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167–210. [CrossRef] [MathSciNet] [Google Scholar]
  19. A. Quaas, Existence of positive solutions to a “semilinear” equation involving the Pucci's operators in a convex domain. Diff. Integral Equations 17 (2004) 481–494. [Google Scholar]
  20. A. Quaas and B. Sirakov, Principal eigenvalues and the Dirichlet problem for fully nonlinear operators. Adv. Math. 218 (2008) 105–135. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.